My father who is 89 years old has been having night sweats for over two years now and his regular doctor has found nothing wrong with him to date. We go every 3 months for blood tests and his sugar levels are fine as are all other results within normal range. He is taking 20 mg of Enalapril for his blood pressure and 10 mg of Aricept for his dementia with a multi vitiamin daily. He isn't on any other medication and feels great except for the night sweats. He has gotten all types of scans to rule out tumors and never sweats in the day at all. His hormones might be the issue but at 89, I don't think it is worth putting him on any other medication when he still is physically healthy. What do you think about this and what if anything else should I be concerned with for his care?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.